# SDR CA960126012

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 212030466001
- Condition: Cracked
- Location: Centre
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WINDSHIELD CRACKED HORIZONTALLY IN CENTER LAYER AND CRACKED VERTICALLY IN INSIDE LAYER.
